# SDR ASAA2022111540801

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 891 hours, 283 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFM IS REPORTING #1 ENGINE (S/N 60A512) ODMS CHIP COUNT HAS EXPERIENCED AN INCREASE INDICATING A POTENTIAL CONTAMINATION OF THE ENGINE OIL SYSTEM OR AN INDICATION FAULT.  GROUNDED - YES. ACCOMPLISHED STEP 1 OF THE TSR. PERFORMED #1 ENGINE ODMS SENSOR INSPECTION. REF B737-9 AMM 79-00-00-210-804-G00. NO DEFECTS OR DEBRIS FOUND. REMOVED AND INSPECTED/REINSTALLED X4 SCAVENGE SCREEN PLUGS AND X1 STARTER CHIP DETECTOR. NO DEFECTS NOTED, NO DEBRIS FOUND. REF AMM 79-21-04-211-801-G00 AND AMM 80-11-09-200-801-G00. LEAK CHECK BY IDLE ENG RUN. PERFORMED IDLE ENG RUN, LEAK CHECKED GOOD. EEC SYSYTEM TEST GOOD, REF POWERPLANT TEST #17. CURRENT CHIP COUNT OF 3. PERFORMED ODMS REST TO ZERO. PER AMM 71-00-00-700-802-G00.
